The Golod property for Stanley-Reisner rings in varying characteristic

Autor(en): Katthaen, Lukas
Stichwörter: Mathematics; Mathematics, Applied; MONOMIAL RINGS; POINCARE-BETTI SERIES
Erscheinungsdatum: 2016
Herausgeber: ELSEVIER SCIENCE BV
Journal: JOURNAL OF PURE AND APPLIED ALGEBRA
Volumen: 220
Ausgabe: 6
Startseite: 2265
Seitenende: 2276
Zusammenfassung: 
We show that the Golod property of a Stanley-Reisner ring can depend on the characteristic of the base field. More precisely, for every finite set T of prime numbers we construct simplicial complexes Delta and Gamma, such that K[Delta] is Golod exactly in the characteristics in T and K[Gamma] is Golod exactly in the characteristics not in T. Along the way, we show that a one-dimensional simplicial complex is Golod if and only if it is chordal. (C) 2015 Elsevier B.V. All rights reserved.
ISSN: 00224049
DOI: 10.1016/j.jpaa.2015.11.005

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 26, 2024

Google ScholarTM

Check

Altmetric